# SDR UPS00832210

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,  PAX  DOOR LOWER AFT CORNER FRAME AT FS 195, 2 INCHES ABOVE CUSP IS CRACKED .     FABED UPPER & LOWER  FRAME SECTIONS,  SPLICE ANGLE IAW DAC DWG 570 5596 & REO-07171. FABED  ANGLE IAW DAC DWG 5750085.  HEAT TREATED FRAME SECTIONS,  SPLICE ANGLE,   ANGLE IAW TPS-1003 REV A. FABED SPLICE PLATE & SHIM IAW REO-G07171.  INSTALLED FRAME SECTIONS,   SPLICE ANGLE,  SPLICE PLATE & SHIM IAW DC8 SRM 51-1-21, 51-1-20D.
